MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AU2110X15B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/06/2026
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient recently deceased and subject to current coroners review.No cause and/or contribution of the device to the patient expiration was alleged and no harm or injury has been reported.Request has been made to send the device to the product investigation lab (pil) for further investigation.Devices is still with the deceased due to a formal coronial investigation.It is anticipated that device will be made available to philips for assessment in the near future.Good faith efforts for additional information are currently in progress.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a patient recently deceased and subject to current coroner's review.No cause and/or contribution of the device to the patient expiration was alleged and no harm or injury has been reported.Request has been made to send the device to the product investigation lab (pil) for further investigation.Devices is still with the deceased due to a formal coronial investigation.It is anticipated that device will be made available to philips for assessment in the near future.The device associated with this complaint was not returned; therefore, a technical evaluation could not be performed, and no further evaluation is possible at this time.A review of the complaint information and relevant production and post-market data determined that there is no new information that changes the device¿s established risk profile.The event does not indicate a systemic issue requiring further corrective or preventive action, and no additional action is warranted at this time.A final report is being submitted.Should the device be returned or additional relevant information become available that impacts the outcome of the investigation or associated medical device reporting, a follow-up or supplemental report will be submitted to the tga in accordance with regulatory requirements.Complaint data for this issue will continue to be monitored and trended as part of the manufacturer¿s post-market surveillance and risk management processes.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24007857
Report Number2518422-2026-001216
Device Sequence Number21183741
Product Code CBK
UDI-Device Identifier00606959051980
UDI-Public(01)00606959051980
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAU2110X15B
Device Catalogue NumberAU2110X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown